# SDR 07FDEA02129

- Difficulty date: June 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK AT STA 939 RT X= -27.5" FOUND CROWN WORN.  [06-29-07]  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG.1 VOL I. REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
